# SDR JR2R20170427223

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 52,948 hours, 36,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 39161611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN TAILCONE AREA, LEFT SIDE AFT OF ACM THERE IS INTERGRANNULAR EXFOLIATION CORROSION BELOW LEFT ACM WALKWAY AT STA 1430 LONGERON 22 APPROX.   REMOVED AND REPLACED LONGERON SPLICE IN TAILCONE AREA LEFT SIDE OF ACM, BELOW LEFT ACM WALKWAY AT STA 1430 LONGERON 22L IAW SRM 51-30-5.
